Skip to Main Content

Transactions of the American Mathematical Society

Published by the American Mathematical Society, the Transactions of the American Mathematical Society (TRAN) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6850 (online) ISSN 0002-9947 (print)

The 2020 MCQ for Transactions of the American Mathematical Society is 1.43.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Cuntz-Krieger algebras and endomorphisms of finite direct sums of type I$_{\infty }$ factors
HTML articles powered by AMS MathViewer

by Berndt Brenken PDF
Trans. Amer. Math. Soc. 353 (2001), 3835-3873 Request permission

Abstract:

A correspondence between algebra endomorphisms of a finite sum of copies of the algebra of all bounded operators on a Hilbert space and representations of certain norm closed $\ast$-subalgebras of bounded operators generated by a finite collection of partial isometries is introduced. Basic properties of this correspondence are investigated after developing some operations on bipartite graphs that usefully describe aspects of this relationship.
References
Similar Articles
  • Retrieve articles in Transactions of the American Mathematical Society with MSC (1991): 46LXX, 05C50
  • Retrieve articles in all journals with MSC (1991): 46LXX, 05C50
Additional Information
  • Berndt Brenken
  • Affiliation: Department of Mathematics and Statistics, University of Calgary, Calgary, Alberta T2N 1N4, Canada
  • Email: bbrenken@math.ucalgary.ca
  • Received by editor(s): May 21, 1999
  • Received by editor(s) in revised form: January 20, 2000
  • Published electronically: April 26, 2001
  • Additional Notes: The author acknowledges support, in connection with this research, from the Natural Sciences and Engineering Research Council of Canada
  • © Copyright 2001 American Mathematical Society
  • Journal: Trans. Amer. Math. Soc. 353 (2001), 3835-3873
  • MSC (1991): Primary 46LXX, 05C50
  • DOI: https://doi.org/10.1090/S0002-9947-01-02713-1
  • MathSciNet review: 1837211